# SDR COEA2010102657803

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53172225211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CHECK/ LEVEL 2 CORROSION:  RT CREASE BEAM WEB BETWEEN FRAMES 10 & 11 HAVE LEVEL 2 CORROSION ON LOWER SURFACE (LENGHT .75, WIDTH .6, DEPTH .007")  REMOVED CORROSION FROM UPPER AND LOWER SURFACES OF CREASE BEAM WEB.  FOUND WEB TO BE OUT OF LIMITS.  REMOVED AND REPLACED INTERCOSTAL WEB WITH NEW PER ATR SRM.
